MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number NTLC75
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the scrub nurse properly loaded the cartridge to the body upon odp guide, but the surgeon was unable to fire the new tlc stapler all the way in order to transect the tissue.Was surgery delayed due to the reported event? no.Was procedure successfully completed? unknown.Were fragments generated? unknown.If yes, were they removed easily without additional intervention? unknown.Patient status/ outcome / consequences no.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.
 
Additional Manufacturer Narrative
(b)(4).Date sent 8/10/2026.D4 batch # 381d02.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the ntlc75 device was received with no apparent damage and with a sr75 reload no loaded in the device.In addition, a tyvek was received along with the sample.The reload had the proximal 10 drivers up and the remaining drivers down with staples present and the swing tab in the locked position.Also, the gripping surfaces from right side was damaged marking the reload nonfunctional.The device was tested for functionality with a test reload and achieved its complete firing sequence without any difficulties.The staple line and cut line were complete, and the staples meet the staple form release criteria.The event reported was confirmed and it is related to improper use of the device.It should be noted that the reload is designed to lockout, as a safety feature, if any staples have been fired from the cartridge reload.In addition, failure to complete the stroke may result in an incomplete staple line.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 381d02, and no non-conformances were identified.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50197280
Report Number3005075853-2026-06466
Device Sequence Number18750941
Product Code GDW
UDI-Device Identifier10705036002628
UDI-Public(01)10705036002628(17)291031(10)344D18
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTLC75
Device Lot Number344D18
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown